Theory and Methods Papers
Calculating Bivariate Orthonormal Polynomials By Recurrence
Article first published online: 11 APR 2013
© 2013 Australian Statistical Publishing Association Inc. Published by Wiley Publishing Asia Pty Ltd.
Australian & New Zealand Journal of Statistics
Volume 55, Issue 1, pages 15–24, March 2013
How to Cite
Rayner, J. C. W., Thas, O., Pipelers, P. and Beh, E. J. (2013), Calculating Bivariate Orthonormal Polynomials By Recurrence. Australian & New Zealand Journal of Statistics, 55: 15–24. doi: 10.1111/anzs.12011
- Issue published online: 11 APR 2013
- Article first published online: 11 APR 2013
|anzs12011-sup-001-DataS1.zip||application/ZIP||87K||Data S1. Supplementary materials.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.